arrow
Volume 11, Number 2
Previous Issue Next Issue

J. Comp. Math., 11 (1993), pp. 99-102.

Preview Full PDF 1789 22835 Abstract

Guo-Qiang He & Y. M. Chen

J. Comp. Math., 11 (1993), pp. 103-112.

Preview Full PDF 1757 20207 Abstract

Song Yu

J. Comp. Math., 11 (1993), pp. 113-128.

Preview Full PDF 1790 19687 Abstract

F.O. Ekogbulu

J. Comp. Math., 11 (1993), pp. 129-141.

Preview Full PDF 1919 19784 Abstract

Wen-Hua Yu

J. Comp. Math., 11 (1993), pp. 142-153.

Preview Full PDF 1818 19612 Abstract

Yang-Feng Su

J. Comp. Math., 11 (1993), pp. 154-161.

Preview Full PDF 1892 19907 Abstract

Relja Vulanović & Dragoslav Herceg

J. Comp. Math., 11 (1993), pp. 162-171.

Preview Full PDF 1888 19744 Abstract

Ai-Hui Zhou

J. Comp. Math., 11 (1993), pp. 172-177.

Preview Full PDF 1838 20449 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 178-187.

Preview Full PDF 2010 19877 Abstract

Yu-Lin Zhou

J. Comp. Math., 11 (1993), pp. 188-192.

Preview Full PDF 1883 20032 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard